MAUDE Adverse Event Report: KARL STORZ SE & CO. KG INNER SHEATH, FOR 27040 SD/SL

KARL STORZ SE & CO. KG INNER SHEATH, FOR 27040 SD/SL
Model Number 27040XA
Medical Device Problem Codes Sparking (2595); Noise, Audible (3273); Unintended Electrical Shock (4018)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported during a turp procedure, at some point a piece of ceramic broke.A post op x-ray was obtained to determine if the piece had flushed out or stayed in patient.

Brand Name
INNER SHEATH, FOR 27040 SD/SL
Common Device Name
INNER SHEATH, FOR 27040 SD/SL
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
MDR Report Key22159076
Report Number2020550-2025-00927
Device Sequence Number20656121
Product Code HIH
UDI-Device Identifier04048551076521
UDI-Public04048551076521
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2025
Report Date (Section F) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27040XA
Device Catalogue Number27040XA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/08/2025
Event Location Hospital
Date Report to Manufacturer06/03/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexMale
Patient Weight91 KG